Finite type points on subsets of C-n


Creative Commons License

YAZICI Ö.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.487, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 487 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1016/j.jmaa.2020.123978
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Abstract

In [4], D'Angelo introduced the notion of points of finite type for a real hypersurface M subset of C-n and showed that the set of points of finite type in M is open. Later, Lamel-Mir [8] considered a natural extension of D'Angelo's definition for an arbitrary set M subset of C-n. Building on D'Angelo's work, we prove the openness of the set of points of finite type for any subset M subset of C-n. (C) 2020 Elsevier Inc. All rights reserved.